# SDR ASOA2013050303470

- Difficulty date: April 8, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N528CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7841
- Aircraft time: 19,928 hours, 18,052 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 621.00 BULKHEAD LBL 30 WL 135 THERE IS A DRILL START .150" WIDE .031" DEEP AND .150" FROM CENTER OF FIRE BLOCK HOLE/NUTPLATE AT .1562" TO CENTER OF DRILL START.  COMPLIED WITH MAJOR REPAIR IAW REO 601R-53-61-4873, DATED 2013/04/11. COMPLIED WITH EC/TC REO 601R-53-61-4873.
